MathSciNet Relay Station
MathSciNet bibliographic data
MR1668532 42C15
Ji, Hui; Riemenschneider, Sherman D.; Shen, Zuowei Multivariate compactly supported fundamental refinable functions, duals, and biorthogonal wavelets. Stud. Appl. Math. 102 (1999), no. 2, 173–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement